Research ArticleOpen accessIn the keywordsCoupled Pettis-Hadamard Fractional Differential Systems with Retarded and Advanced ArgumentsSaïd Abbas, Mouffak Benchohra, Seenith SivasundaramJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Feb 2018 · 7,492 accessesView PDFCite
157 results for “Differential Equation”
Set a search alertResearch ArticleOpen accessIn the keywordsComputational Analysis of Network ODE Systems in Metric Spaces: An ApproachSusmit BagchiJournal of Computer Science, Vol. 13, Issue 1 · 1 Mar 2017 · 7,895 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration MethodS.S. Nourazar, A. Nazari-Golshan, M. NourazarPhysics International, Vol. 2, Issue 1 · 26 Oct 2011 · 8,197 accessesView PDFCite
Research ArticleOpen accessIn the keywordsMembrane Computing as a Modeling Tool for Discrete SystemsRavie Chandren Muniyandi, Abdullah Mohd. ZinJournal of Computer Science, Vol. 7, Issue 11 · 24 Aug 2011 · 6,796 accessesView PDFCite
Research ArticleOpen accessIn the keywordsVariational Homotopy Perturbation Method for the Zakharove-Kuznetsov EquationsMashaallah Matinfar, Maryam GhasemiJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 24 Dec 2010 · 7,261 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSolute or Heat Transport in a Flat DuctElijah Johnson, Ayaovi D. Apeti, Sekeenia Haynes, Larry RobinsonAmerican Journal of Environmental Sciences, Vol. 4, Issue 6 · 31 Dec 2008 · 6,395 accessesView PDFCite
Research ArticleOpen accessIn the keywordsElectric Voltage Control as an Implementation of Neural Network ApplicationsA. A. Al-Rababah, U. A.Al-RababahJournal of Computer Science, Vol. 4, Issue 10 · 31 Oct 2008 · 6,297 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSolving Volterra's Population Model Using New Second Derivative Multistep MethodsK. Parand, G. HojjatiAmerican Journal of Applied Sciences, Vol. 5, Issue 8 · 31 Aug 2008 · 6,910 accessesView PDFCite
Research ArticleOpen accessIn the keywordsLeast Square Approximation by Linear Combination of Exponential FunctionsBahman Mehri, Dariush Shadman, Sadegh JokarJournal of Mathematics and Statistics, Vol. 2, Issue 2 · 30 Jun 2006 · 6,877 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Repairable System with N Failure Modes and K Standby Units Using Separation of Variable MethodKh. M. El-Said, N. A. AginaJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,113 accessesView PDFCite